Mathematicae notae (132 documentos)


1.- A generalization of convolution product of the n/2m-k-1)-th derivative of Dirac delta in the hypercone
Aguirre, Manuel A1
1Universidad Nacional del Centro de la Provincia de Buenos Aires, Núcleo Consolidado Matemática Pura y Aplicada, Tandil, Buenos Aires. Argentina
[Mathematicae notae, Argentina, 2007-2008 Vol. 45 , Pàg. 21-29]
2.- An original symposium over the Goldbach conjecture, the Fermat primes numbers, the Fermat composite numbers conjecture, and the mersenne primes conjecture
Ikorong, Gilbert Anouk Memron
[Mathematicae notae, Argentina, 2007-2008 Vol. 45 , Pàg. 31-39]
3.- Convergence of distributed optimal controls in mixed elliptic problems by the penalization method
Gariboldi, Claudia M1; Tarzia, Domingo A1
1Universidad Nacional de Río Cuarto, Departamento de Matemática, Río Cuarto, Córdoba. Argentina; 2Universidad Austral, Departamento de Matemática, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 2007-2008 Vol. 45 , Pàg. 1-19]
4.- Intuitionistic fuzzy GC-irresolute mappings
Thakur, S.S1; Chaturvedi, Rekha2
1Government Engineering College, Department of Applied Mathematics, Jabalpur, Madhya Pradesh. India; 2Department of Mathematics, Jabalpur, Madhya Pradesh. India
[Mathematicae notae, Argentina, 2007-2008 Vol. 45 , Pàg. 59-65]
5.- On fixed points and common fixed points of nonexpansive mappings
Chandok, Sumit1; Narang, T.D2
1Guru Nanak Dev University, Department of Mathematics, Amritsar. India; 2Thapar University, School of Mathematics & Computer Applications, Punjab, Haryana. India
[Mathematicae notae, Argentina, 2007-2008 Vol. 45 , Pàg. 51-57]
6.- On local and global best approximation
Tejpal, Shavetambry1; Narang, T.D1
1Guru Nanak Dev University, Department of Mathematics, Amritsar. India
[Mathematicae notae, Argentina, 2007-2008 Vol. 45 , Pàg. 41-49]
7.- A Generalization of Maximun Principles For Some Higher Order Ordinary Differential Equations
Al-Mahameed, M.M1
1Irbid National University, Department of Mathematics, Irbid. Jordania
[Mathematicae notae, Argentina, 2006 Vol. 44 , Pàg. 11-16]
8.- A general mathematical structure for the time-reversal operator
Ordóñez, Adolfo R1; Castagnino, Mario A2; Emmanuele, Daniela B1
1Universidad Nacional de Rosario, Facultad de Ciencias Exactas, Ingeniería y Agrimensura, Rosario, Santa Fe. Argentina; 2Universidad de Buenos Aires, Facultad de Ciencias Exactas, Ingeniería y Agrimensura, Buenos Aires. Argentina
[Mathematicae notae, Argentina, 2006 Vol. 44 , Pàg. 65-80]
9.- Complemento al trabajo: Sobre cierto tipo de inecuaciones variacionales no lineales
Verdes, Rafael V1
1Universidad Nacional de Rosario, Instituto de Matemáticas "Beppo Levi", Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 2006 Vol. 44 , Pàg. 17-22]
10.- El problema de Dirichlet para cierta familia de operadores elípticos no lineales
Verdes, Rafael V1
1Universidad Nacional de Rosario, Instituto de Matemáticas "Beppo Levi", Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 2006 Vol. 44 , Pàg. 23-37]
11.- Issues on the practical controlabillity of an Euler-Bemoulli beam
Lotito, Pablo A1; González, Roberto L.V1
1Universidad Nacional de Rosario, Instituto de Matemática Beppo Levi, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 2006 Vol. 44 , Pàg. 39-51]
12.- On the semi-continuity of Vlasov Mapping
Narang, T.D1
1Guru Nanak Dev University, Department of Mathematics, Amritsar. India
[Mathematicae notae, Argentina, 2006 Vol. 44 , Pàg. 5-9]
13.- Sufficient conditions to obtain a steady-state Stefan problem with infernal energy and boundary conditions of Newton type and temperature
Garguichevich, Graciela G1; Tarzia, Domingo A1
1Universidad Nacional de Rosario, Departamento de Matemática, Rosario, Santa Fe. Argentina; 2Universidad Austral, Facultad de Ciencias Exactas, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 2006 Vol. 44 , Pàg. 53-63]
14.- An alternative reformulation of the goldbach conjeture and the twin primes conjeture
Annouk Ikorong, Gilbert1
[Mathematicae notae, Argentina, 2005 Vol. 23 , Pàg. 101-107]
15.- A note on reproducing Kernel and moving least square approximations
Zuppa, C1
1Universidad Nacional de San Luis, Departamento de Matemática, San Luis. Argentina
[Mathematicae notae, Argentina, 2005 Vol. 23 , Pàg. 125-131]
16.- Fuzzy ar-continuous mappings
Thakur, S.S1; Khare, R.K2
1Government Engineering College, Department of Applied Mathematics, Jabalpur, Madhya Pradesh. India; 2Government J.S.T. Postgraduate College, Department of Mathematics, Balaghat. India
[Mathematicae notae, Argentina, 2005 Vol. 23 , Pàg. 109-115]
17.- On fuzzy semi δ-precompactness
Thakur, S.S1
1Government Engineering College, Department of Applied Mathematics, Jabalpur, Madhya Pradesh. India
[Mathematicae notae, Argentina, 2005 Vol. 23 , Pàg. 117-124]
18.- On traffic light control
Cohen, G1; Gaubert, S1; Mancinelli, E2; Quadrat, J.P1; Rofman, E1
1Institut National de Recherche en Informatique et en Automatique, Rocquencourt, Le Chesney. Francia; 2Universidad Nacional de San Luis, Departamento de Matemática, San Luis. Argentina
[Mathematicae notae, Argentina, 2005 Vol. 23 , Pàg. 51-62]
19.- Piecewise deterministic systems 1: Evaluation
Mancinelli, Elina M1
1Universidad Nacional de San Luis, Departamento de Matemática, San Luis. Argentina
[Mathematicae notae, Argentina, 2005 Vol. 23 , Pàg. 63-79]
20.- Piecewise deterministic systems II: Control
Mancinelli, Elina M1
1Universidad Nacional de San Luis, Departamento de Matemática, San Luis. Argentina
[Mathematicae notae, Argentina, 2005 Vol. 23 , Pàg. 81-100]